MAUDE Adverse Event Report: CARDINAL HEALTH DOBBHOFF 12FR 43IN W STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH DOBBHOFF 12FR 43IN W STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711253
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the probes were bent (curled) after passing through.
 
Additional Manufacturer Narrative
Additional information: h4 device manufacture date was added the device history record (dhr) was reviewed showing no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.A sample analysis could not be performed because no photo or sample was available for evaluation.The reported condition could not be confirmed.Based on the present information, and because no sample was received, a root cause cannot be determined.No action plan required at this point.The manufacturing site will continue to monitor customer complaint and feedback notifications.This complaint will be used for tracking and trending purposes.

Brand Name
DOBBHOFF 12FR 43IN W STYLET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16086125
Report Number9612030-2023-03507
Device Sequence Number2147486
Product Code KNT
UDI-Device Identifier10884521518803
UDI-Public10884521518803
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884711253
Device Catalogue Number8884711253
Device Lot Number2121503664
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2022
Supplement Date Received by Manufacturer12/27/2022
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date01/26/2023
Date Device Manufactured08/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown